# SDR SWAA2013100720927

- Difficulty date: September 22, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 34,941 hours, 23,596 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: 59710986
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO BODY LOWER SECTION OF SUPPORT FAIRING CORRODED AT BS 851.  R & R STRAP IAW SRM.
